# SDR USAA060347

- Difficulty date: February 22, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N778AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24980
- Aircraft time: 41,342 hours, 41,342 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Angle
- Condition: Worn
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SKATE ANGLE AT VERTICAL STAB INTERSPAR BOX HAS WEAR.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR PARTS IAW TR 53-20-05A, DEFECT SIZE: 1 X 3 INCH.
